Open Access
Translator Disclaimer
March 2012 The Shi arrangement of the type $D_{\ell}$
Ruimei Gao, Donghe Pei, Hiroaki Terao
Proc. Japan Acad. Ser. A Math. Sci. 88(3): 41-45 (March 2012). DOI: 10.3792/pjaa.88.41

Abstract

In this paper, we give a basis for the derivation module of the cone over the Shi arrangement of the type $D_{\ell}$ explicitly.

Citation

Download Citation

Ruimei Gao. Donghe Pei. Hiroaki Terao. "The Shi arrangement of the type $D_{\ell}$." Proc. Japan Acad. Ser. A Math. Sci. 88 (3) 41 - 45, March 2012. https://doi.org/10.3792/pjaa.88.41

Information

Published: March 2012
First available in Project Euclid: 5 March 2012

zbMATH: 1242.32015
MathSciNet: MR2908622
Digital Object Identifier: 10.3792/pjaa.88.41

Subjects:
Primary: 32S22
Secondary: 05E15

Keywords: free arrangement , hyperplane arrangement , Shi arrangement

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.88 • No. 3 • March 2012
Back to Top